Fernando Fernández Sánchez

Profesor Titular de Universidad
fefesan@us.es
Área de conocimiento: Matemática Aplicada
Departamento: Matemática Aplicada II
Grupo: INVESTIGACION EN SISTEMAS DINAMICOS EN INGENIERIA (TIC-130)
Instituto de Inv.: IMUS
Prog. doctorado: Programa de Doctorado en Matemáticas (RD. 99/2011)
Tipo Año Título Fuente
Artículo2021 A new simple proof for Lum–Chua's conjecture Nonlinear Analysis: Hybrid Systems
Artículo2018 Comments on "Shilnikov chaos and Hopf bifurcation in three-dimensional differential system" OPTIK
Editorial2018 Preface Understanding Complex Systems
Artículo2017 Comentarios sobre “Puntos de equilibrio asintóticamente estables en nuevos sistemas caóticos” Nova Scientia
Artículo2017 Including homoclinic connections and T-point heteroclinic cycles in the same global problem for a reversible family of piecewise linear systems APPLIED MATHEMATICS AND COMPUTATION
Artículo2016 Comment on "Study on the reliable computation time of the numerical model using the sliding temporal correlation method" THEORETICAL AND APPLIED CLIMATOLOGY
Artículo2015 Analysis of the T-point-Hopf bifurcation in the Lorenz system COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Editorial2015 Comments on "Invariant algebraic surfaces of the generalized Lorenz system" ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK
Artículo2015 Noose Structure and Bifurcations of Periodic Orbits in Reversible Three-Dimensional Piecewise Linear Differential Systems JOURNAL OF NONLINEAR SCIENCE
Artículo2014 Centers on center manifolds in the Lorenz, Chen and Lu systems COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Editorial2014 Comment on "A constructive proof on the existence of globally exponentially attractive set and positive invariant set of general Lorenz family", P. Yu, XX Liao, SL Xie, YL Fu [Commun Nonlinear Sci Numer Simulat 14 (2009) 2886-2896] COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Artículo2014 Comment on "Existence of heteroclinic and homoclinic orbits in two different chaotic dynamical systems" [Appl. Math. Comput. 218 (2012) 11859-11870] APPLIED MATHEMATICS AND COMPUTATION
Artículo2014 Comments on "The Chen system revisited" Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications & Algorithms
Artículo2014 Comments on 'Global dynamics of the generalized Lorenz systems having invariant algebraic surfaces' PHYSICA D-NONLINEAR PHENOMENA
Editorial2014 Comments on "Dynamics of the general Lorenz family" by Y. Liu and W. Pang NONLINEAR DYNAMICS
Ponencia2014 Existence of Homoclinic and Heteroclinic Connections in Continuous Piecewise Linear Systems ADVANCES IN DIFFERENTIAL EQUATIONS AND APPLICATIONS
Artículo2014 Noose bifurcation and crossing tangency in reversible piecewise linear systems NONLINEARITY
Artículo2014 On Darboux polynomials and rational first integrals of the generalized Lorenz system BULLETIN DES SCIENCES MATHEMATIQUES
Editorial2013 Chaotic motions of a two-dimensional airfoil with cubic nonlinearity in supersonic flow AEROSPACE SCIENCE AND TECHNOLOGY
Artículo2013 Chen's attractor exists if Lorenz repulsor exists: The Chen system is a special case of the Lorenz system CHAOS
Editorial2013 Comment on 'Estimating the ultimate bound and positively invariant set for a synchronous motor and its application in chaos synchronization' [Chaos, Solitons and Fractals 44 (2011) 137-144] CHAOS SOLITONS & FRACTALS
Artículo2013 Comment on Silnikov-type orbits of Lorenz-family systems' [Physica A 375 (2007) 438-446] PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS
Editorial2013 Comments on "Non-existence of Shilnikov chaos in continuous-time systems" APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION
Artículo2013 On Shil'nikov Analysis of Homoclinic and Heteroclinic Orbits of the T System JOURNAL OF COMPUTATIONAL AND NONLINEAR DYNAMICS
Artículo2013 The Lu system is a particular case of the Lorenz system PHYSICS LETTERS A
Artículo2012 Comment on 'Stability and chaos of a damped satellite partially filled with liquid' [Acta Astronautica 65 (2009) 1628-1638] ACTA ASTRONAUTICA
Editorial2012 Comment on "Existence of heteroclinic orbits of the Shil'nikov type in a 3D quadratic autonomous chaotic system" [J. Math. Anal. Appl. 315 (2006) 106-119] JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Editorial2012 Comment on "Heteroclinic orbits in Chen circuit with time delay" [Commun. Nonlinear Sci. Numer. Simulat. 15 (2010) 3058-3066] COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Nota2012 Comments on " Analysis and application of a novel three-dimensional energy-saving and emission-reduction dynamic evolution system" [Energy 40 (2012) 291-299] ENERGY
Editorial2012 Rebuttal of "Existence of attractor and control of a 3D differential system" by Z. Wang NONLINEAR DYNAMICS
Artículo2012 Reversible periodic orbits in a class of 3D continuous piecewise linear systems of differential equations NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
Editorial2011 Comment on "Sil'nikov chaos of the Liu system" [Chaos 18, 013113 (2008)] CHAOS
Artículo2011 HOPF BIFURCATIONS AND THEIR DEGENERACIES IN CHUA'S EQUATION INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo2011 Structure of saddle-node and cusp bifurcations of periodic orbits near a non-transversal T-point NONLINEAR DYNAMICS
Artículo2010 ANALYSIS OF THE T-POINT-HOPF BIFURCATION WITH Z(2)- SYMMETRY. APPLICATION TO CHUA'S EQUATION INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo2010 Existence of homoclinic connections in continuous piecewise linear systems CHAOS
Artículo2008 Analysis of the T-point-Hopf bifurcation PHYSICA D-NONLINEAR PHENOMENA
Artículo2008 Existence of a Reversible T-Point Heteroclinic Cycle in a Piecewise Linear Version of the Michelson System SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS
Artículo2006 Open-to-closed curves of saddle-node bifurcations of periodic orbits near a nontransversal T-point in Chua's equation INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo2005 Multiparametric bifurcations in an enzyme-catalyzed reaction model INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo2004 Bi-spiraling homoclinic curves around a T-point in Chua's equation INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo2003 A model for the analysis of the dynamical consequences of a nontransversal intersection of the two-dimensional manifolds involved in a T-point PHYSICS LETTERS A
Artículo2003 Closed curves of global bifurcations in Chua's equation: A mechanism for their formation INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo2002 Nontransversal curves of T-points: a source of closed curves of global bifurcations PHYSICS LETTERS A
Artículo2002 Oscillation-sliding in a modified van der Pol-Duffing electronic oscillator JOURNAL OF SOUND AND VIBRATION
Artículo2002 T-points in a Z(2)-symmetric electronic oscillator. (I) Analysis NONLINEAR DYNAMICS
Ponencia1998 Bifurcaciones globales de codimensión dos en un oscilador de Van der Pol - Duffing tridimensional XV Congreso de ecuaciones diferenciales y aplicaciones, V Congreso de Matemática Aplicada : Vigo, 23-26 septiembre 1997
Artículo1997 Isolas, cusps and global bifurcations in an electronic oscillator DYNAMICS AND STABILITY OF SYSTEMS

Proyectos de Investigación

Fecha de inicio Fecha de fin Rol Denominación Agencia financiadora
01/03/2006 28/02/2009 Investigador/a Complejidad dinámica y bifurcaciones en sistemas de evolución temporal (EXC/2005/FQM-872) Junta de Andalucía (Plan Andaluz de Investigación) (Autonómico)
01/01/2015 31/12/2018 Responsable Comportamientos de bifurcación en sistemas dinámicos diferenciables y no diferenciables (MTM2014-56272-C2-1-P) Ministerio de Economía y Competitividad (Nacional)
28/12/2001 27/12/2004 Investigador/a Comportamiento dinámico cerca de singularidades degeneradas: formas normales y bifurcaciones globales (BFM2001-2608) Ministerio de Ciencia y Tecnología (Nacional)
30/01/2014 16/02/2019 Investigador/a Formas Normales, Complejidad y Bifurcaciones de Sistemas Dinámicos (P12-FQM-1658) Consejería de Economía, Innovación y Ciencia (Autonómico)
01/01/2011 31/12/2014 Responsable Comportamientos Globales en Sistemas Autónomos Tridimensionales (MTM2010-20907-C02-01) Ministerio de Ciencia e Innovación (Nacional)
13/01/2009 13/01/2012 Investigador/a Sistemas Dinámicos: Complejidad y Bifurcaciones (P08-FQM-03770) Junta de Andalucía - Consejería de Innovación, Ciencia y Empresas (Autonómico)
01/01/2018 31/12/2021 Responsable Singularidades en sistemas dinámicos: el papel de la regularidad (MTM2017-87915-C2-1-P) Ministerio de Economía y Competitividad (Nacional)

Ayudas

Fecha de inicio Fecha de fin Rol Denominación Agencia financiadora
03/06/2004 03/03/2005 Investigador/a Workshop on Analysis and continuation of Bifurcations (BFM2002-12570-E) Ministerio de Educación y Ciencia (Nacional)